MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA; INSTRUMENT, ENT MANUAL SURGICAL

ENTELLUS MEDICAL, INC. XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA; INSTRUMENT, ENT MANUAL SURGICAL
Model Number MSB&LLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a sinus case with the xpress device the surgeon successfully ballooned both frontal and maxillary sinuses.The surgeon then ballooned the sphenoid sinus and upon pulling the balloon out of the sinus, the patient had an unusual amount of bleeding.The patient was treated with a nasal packing and embolization.
 
Additional Manufacturer Narrative
Device discarded.

Brand Name
XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16645740
Report Number3006345872-2023-00005
Device Sequence Number5491222
Product Code LRC
UDI-Device Identifier00857326005017
UDI-Public00857326005017
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K163509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSB&LLF
Device Catalogue NumberLPLF-106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown